It can really mess up your brain chemistry if you just quit suddenly or lower the dose dramatically. I know some GP's suggest quitting cold turkey or dopping the dose suddenly and often just switch patients onto other pain meds, but really, they don't understand the withdrawal problems of Tramadol from.
So yes, I would echo what happyjoy said:
Unfortunay for you, but fortunay for me, the final end for me was when i got really sick for 3 weeks, ran out of tramadol, and physically could not order it (very long story). So, i can't l you about the last weeks eliminating it altogether. But i am sure i would have come.
Coming off is not pleasant: head zaps, painful skin, weakness.
The worse thing with Tramadol I think (for me anyway) is not so much the withdrawal (which can be done easily as you've demonstrated with a careful taper).
I tapered down to 150 per day over 2 months, then went cold turkey. I cold turkeyed the Tramadol from 50mg about a week ago. Hey I'm going through the same thing I have been on tramadol for a little over two years and stopping her turkey is very hard the best thing you can do is find something that.
BDD Threads of Note State of BDD.
Bluelight Opioid Conversion Chart.
Basic Drug Discussion Forum Guidelines.
Bluelight User Agreement (BLUA).
Bluelight Benzodiazepine Conversion Chart BDD Dictionary.
You must read before posting.